International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 105

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016


Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha


Abstract: An interval-valued fuzzy graph of a graph G = (A, B) of a graph G = (V, E) is said to be complete if _ ( B) ^- (xy) =min {_ ( A) ^- (x), _ ( A) ^- (y) } and_ ( B) ^ ( +) (xy) =max{_ ( A) ^ ( +) (x), _ ( A) ^ ( +) (y) } for all xy E. Given a fuzzy graph, choose v V (G) and put S ={v}, For every v we have N (S) =V-S denoted by S is the complete dominating set. The minimum cardinality of a complete dominating set of interval valued fuzzy is called the complete domination number of G. we introduce complete and complementary domination number in interval valued fuzzy graphs and obtain some interesting results for this new parameter in interval valued fuzzy graphs.


Keywords: Dominating set, Domination in interval valued fuzzy graph, Fuzzy graphs, complete domination in interval valued fuzzy graphs, Complementary domination in interval valued fuzzy graphs


Edition: Volume 5 Issue 8, August 2016,


Pages: 2046 - 2050


How to Cite this Article?

N.Sarala, T.Kavitha, "Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20161335, Volume 5 Issue 8, August 2016, 2046 - 2050

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Dominating set'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 101

Research Paper, Mathematics, India, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Similar Articles with Keyword 'Fuzzy graphs'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Similar Articles with Keyword 'Dominating'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Similar Articles with Keyword 'set'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1

Research Paper, Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021

Pages: 571 - 577

Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries

Bukanga Maheshe Crispin, Mabela Makengo Matendo Rostin

Share this Article

Similar Articles with Keyword 'Domination'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Similar Articles with Keyword 'interval'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2238 - 2242

Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability

Chhatra Pal, Agam Dwivedi

Share this Article

Downloads: 111

Informative Article, Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2476 - 2479

Portfolio Selection with Fuzzy Downside Risk Model: A Numerical Study

Muslena Layla, Meiria Jolina Tarigan, Yulia Utami, Wilma Handayani

Share this Article

Similar Articles with Keyword 'valued'

Downloads: 103

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 1217 - 1221

Totaly *-paranormal and the Operators Equations SRS= S2 and RSR= R2

Buthainah A.A. Ahmed, Hassan N. Almrayatee

Share this Article

Downloads: 111

Informative Article, Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2476 - 2479

Portfolio Selection with Fuzzy Downside Risk Model: A Numerical Study

Muslena Layla, Meiria Jolina Tarigan, Yulia Utami, Wilma Handayani

Share this Article

Similar Articles with Keyword 'fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'graph'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'graphs'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Similar Articles with Keyword 'complete'

Downloads: 69

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 1372 - 1374

Properties and Application of Beta Function

Raj Shekhar Prasad, Kumar Mukesh

Share this Article

Downloads: 74

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article

Similar Articles with Keyword 'domination'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Similar Articles with Keyword 'Complementary'

Downloads: 108

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1319 - 1322

K-Even Even Edge Graceful Labeling and Some Complementary Graceful Labeling

M. Sudha, A. Chandra Babu

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2338 - 2340

Invariant Submanifold of Structure Manifold

Lakhan Singh, Shailendra Kumar Gautam

Share this Article
Top